# SDR CALA2011110200706

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 38,522 hours, 14,396 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101203
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS FRONT SPAR CORROSION AT OFSS 308.  NOTED:  LT WING FRONT SPAR WEB OFSS 303 TO OFSS 337 REPAIRED AS PER EC/RA 5721-01319 REV A PART 1 AND HFEC NIL CRACK FOUND ATTACH MAINTENANCE SHEET FORM 44.0008 ITEM 1 TO 62 ACCOMPLISHED.
